CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:35/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
Lower Bounds of Optimal Exponentials of Thickness in Geometry Rigidity Inequality for Shells 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 17
Authors:  Yao Pengfei
Favorite  |  View/Download:22/0  |  Submit date:2021/04/26
Geometry rigidity inequality  shell  nonlinear elasticity  Riemannian geometry  
Optimal exponentials of thickness in Korn's inequalities for parabolic and elliptic shells 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 23
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:29/0  |  Submit date:2020/09/23
Korn's inequality  Shell  Nonlinear elasticity  Riemannian geometry  
LINEAR STRAIN TENSORS ON HYPERBOLIC SURFACES AND ASYMPTOTIC THEORIES FOR THIN SHELLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 2, 页码: 1387-1435
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:39/0  |  Submit date:2020/01/10
hyperbolic surface  shell  nonlinear elasticity  Riemannian geometry  
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1, 页码: 28
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Boundary controllability  Structural acoustics model  Variable coefficients  Curved walls  Riemannian geometry  Multiplier method  
Stabilization of the transmission wave/plate equation with variable coefficients 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 455, 期号: 1-2, 页码: 947-962
Authors:  Gong, Bei;  Yang, Fengyan;  Zhao, Xu
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Stabilization  Wave/plate equation  Nonlinear feedback  Variable coefficients  Riemannian geometry  
Exact-approximate boundary controllability of the thermoelastic plate with a curved middle surface 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 451, 期号: 1, 页码: 405-433
Authors:  Yang, Fengyan;  Bin-Mohsin, Bandar;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Exact-approximate boundary  controllability  Thermoelastic plate  Curved middle surface  Riemannian geometry  Multiplier method  
EXACT CONTROLLABILITY OF THE EULER-BERNOULLI PLATE WITH VARIABLE COEFFICIENTS AND SIMPLY SUPPORTED BOUNDARY CONDITION 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 页码: 19
Authors:  Yang, Fengyan
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Exact controllability  Euler-Bernoulli plate  variable coefficients  Riemannian geometry  multiplier method  
Decay Rates of the Hyperbolic Equation in an Exterior Domain with Half-Linear and Nonlinear Boundary Dissipations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 657-680
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Energy decay  exterior domain  hyperbolic equation  Riemannian geometry method  variable coefficients  
On exponential stability of a semilinear wave equation with variable coefficients under the nonlinear boundary feedback 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 12, 页码: 5961-5978
Authors:  Guo, Bao-Zhu;  Shao, Zhi-Chao
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Semilinear wave equation  Nonlinear boundary feedback  Riemannian geometry method  Variable coefficients